# SDR SWAA2013082319462

- Difficulty date: August 2, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 41,353 hours, 23,909 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD VERTICAL SPAR PRESSURE WEB CRACKED AT BS 663, LBL 41.5.  REPAIRED WEB IAW SRM.
